Inflation in a renormalizable cosmological model and the cosmic no-hair conjecture

Kei Ichi Maeda*, Jaime A. Stein-Schabes, Toshifumi Futamase

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)


The possibility of having inflation in a renormalizable cosmological model is investigated. The cosmic no-hair conjecture is proved to hold for all Bianchi types except Bianchi type IX. By the use of a conformal transformation on the metric we show that these models are equivalent to the ones described by the Einstein-Hilbert action for gravity minimally coupled to a set of scalar fields with inflationary potentials. Henceforth, we prove that inflationary solutions behave as attractors in solution space, making it a natural event in the evolution of such models.

Original languageEnglish
Pages (from-to)2848-2853
Number of pages6
JournalPhysical Review D
Issue number10
Publication statusPublished - 1989
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Inflation in a renormalizable cosmological model and the cosmic no-hair conjecture'. Together they form a unique fingerprint.

Cite this